It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hey guys,

So, I've been on Loestrin for about a year and a couple of months. My boyfriend and I are sexually active and don't use condoms. My periods each month have been normal, nothing seemed weird. But my last 2 periods I've started having brown/small red discharge about a week after my period ends. I'm not sure if it's just break through, or what? Or maybe it's just that I need to switch pills? Help please, I'd love some insight!
Totally sounds like breakthrough bleeding. Imo if doesn't stop after a month or 2 or gets worse/heavier and keeps continuing I'd switch pills.





All times are GMT -7. The time now is 12:20 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!